# SDR PLGA970506A

- Difficulty date: May 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N747BA
- Make and model: Saab SF340A
- Aircraft serial: 340A148
- System (JASC): 2360 · Static Discharge System
- Part: Static Wicks
- Part number: 2655C1
- Condition: Burned
- Location: Rt Wing
- Stage of operation: DE
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

BOS - FLT 4510 - WHILE ON DESCENT INTO BOS, AIRCRAFT EXPERIENCED A LIGHTNING STRIKE.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND REPLACED 3 STATIC WICKS.  NO OTHER DAMAGE FOUND.  AIRCRAFT RETURNED TO SERVICE.  (M)
